Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question(s) about your Parnate experience

Posted by cybercafe on May 26, 2004, at 1:58:04

In reply to Re: Question(s) about your Parnate experience cybercafe, posted by Questionmark on May 25, 2004, at 7:50:25

> That's really interesting stuff. Thanks for the in depth response.
> i think Parnate probably affects me different than you. For instance, when i was on it my feelings of guilt, sadness, regret, etc. were compounded tremendously. Now maybe i wasn't on

ummm.... yeah i actually felt that way for a while ... while on parnate... but it eventually went away, as i started socializing more and time went by etc


it long enough, and i do especially wonder now if it may have had more anxiolytic effects if i had stayed on it longer. But i don't think so, unfortunately. Like i never experienced a 60% improvement at all. i'm pretty sure i felt worse overall. i did love how much more intelligent and articulate it made me though.
> Also, i have Obsessive Compulsive *Personality*, which is a real pain in the ***. You might not know much about it (overfocusing, extreme perfectionism and black & white thinking/behavior, taking horrendously absurd lengths of time to do ANything, indecisiveness, procrastination, etc.), but the Parnate made

okay i have this too, but i always thought it was ADD

that (or the associated problems) much worse-- and they're far too bad already. i guess that's a big difference that i would have with alot of people and not just you, in respect to Parnate. But-- if by some highly unlikely chance that you would be able to know this or have an informed opinion on this, and that there is actually any chance that the answer to this question would be positive-- do you think that if i took Parnate longer (say 12 weeks or so) it might have beneficial effects, or at least negligible effects, on my OCP problems?

yes i think that parnate had a good effect on those symptoms, but i also think abilify had an awesome effect as well


> Okay that's just a stupid question because 1) i seriously doubt you would have any idea and 2) Parnate has such strong catecholaminergic effects that the aggravation of my OCP symptoms makes perfect sense and it would be highly unlikely that they would diminish that much. But i thought i'd be naive and ask anyway.
> Also, how often do you take Klonopin while you're on Parnate? i had thought that the combination of the two would be a good one.

well my anxiety is pretty bad and i put myself in the toughest social situations imaginable where i need to be fearless so i will go up to 2mg of clonazepam 2 or 3 times a day.... but parnate has definately cut down on my anxiety a lot

> Thanks again.

no problem, glad to help


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[350668]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cybercafe thread:348098
URL: http://www.dr-bob.org/babble/20040521/msgs/350668.html